# SDR SIMA20120703004

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 21,919 hours, 18,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Loose
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EXTERIOR LEFT OVERWING EMERGENCY LAMP LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EXTERIOR LEFT OVERWING EMERGENCY LAMP ASSEMBLY IAW EMB 145 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
